Nowa wersja platformy jest już dostępna.
Przejdź na https://bibliotekanauki.pl

PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | Nr 55 | 53--63
Tytuł artykułu

A note on q-calculus

Wybrane pełne teksty z tego czasopisma
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this article, we let PCq denote the class of q—convex functions. Certain analytic properties of the class PCq are studied. The maximum of the absolute value of the Fekete-Szegö functional is briefly determined.
Wydawca

Rocznik
Tom
Strony
53--63
Opis fizyczny
Bibliogr. 21 poz.
Twórcy
  • Mathematics Department Faculty of Physical Sciences University of Nigeria Nsukka, Nigeria, uzoamaka.ezeafulukwe@unn.edu.ng
  • School of Mathematical Sciences Faculty of Science and Technology Universiti Kebangsaan Malaysia 43600 UKM Bangi, Selangor de, Malaysia
autor
  • School of Mathematical Sciences Faculty of Science and Technology Universiti Kebangsaan Malaysia 43600 UKM Bangi, Selangor de, Malaysia, maslina@ukm.edu.my
Bibliografia
  • [1] Abdel-Gawad H.R., Thomas D.K., Fekete-Szegö problem for strongly close-to-convex function, Proc. Amer. Math. Soc., 114(1992), 345-249.
  • [2] Agrawal S., Sahoo S.K., A generalization of starlike functions of order alpha, arXiv.1404.3988, 2014(2014), 14 pages.
  • [3] Aldweby H., Darus M., Properties of a subclass of analytic functions defined by generalized operator involving q-hypergeometric functions, Far East J. Math. Sc., 81(2)(2013), 189-200.
  • [4] Aldweby H., Darus M., Some subordination results on q-analogue of Ruscheweyh differential operator, Abstract and Applied Analysis, 2014(2014), Article ID 958563, 6 pages.
  • [5] Ezeafulukwe U.A., Darus M., Certain properties of q-hypergeometric functions, Inter. J. Math. Math., 2015( 2015), Article ID 489218, 9 pages.
  • [6] Fekete M., Szegö G., Eine bemerkung über ungerade schlichte funktionen, J. London Math. Soc., 8(1933), 85-89.
  • [7] Frasin B., Darus M., On Fekete-Szegö problem using Hadamard product, Int. J. Math. Math. Sci., 12(2003), 1289-1295.
  • [8] Ismail M.E.H., Merkes E., Styer D., A generalization of starlike functions, Complex Variables Theory Appl., 14(1990), 77-84.
  • [9] Jackson F.H., On q-difference integrals, Quart. J. Pure and Appl., 41(1910), 193-203.
  • [10] Jackson F.H., On q-functions and a certain difference operator, Trans. Royal Soc. Edinburgh, 46(1909), 253-281.
  • [11] Jackson F.H., q-difference equations, Amer. J. of Math., 32(1910), 305-314.
  • [12] Keogh F.R., Merkes E.P., A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc., 20(1969), 8-12.
  • [13] Merkes E., Scott W., Starlike hypergeometric functions, Proc. Amer. Math. Soc., 12(1961), 885-888.
  • [14] Mohammed A., Darus M., A generalized operator involving the q-hyper-geometric functions, Matematicki Vesnik, 65(2013), 454-465.
  • [15] Nehari Z., Conformal Mapping, Mariner, Tampa, Fla, USA, 1952.
  • [16] Pommerenke Ch., Univalent Functions, Vandenhoeck and Ruprecht, Gottingen, 1975.
  • [17] Raghavendar K., Swaminathan A., Close-to-convexity of basic hypergeometric functions using their Taylor coefficients, J. Math. Appl., 35(2012), 111-125.
  • [18] Sahoo S.K., Sharma N.L., On a generalization of close-to-convex functions, Ann. Polonici Math., 113(2015), 108-205.
  • [19] Selvakumaran K.A., Purohit S.D., Secer A., Majorization for a class of analytic functions defined by q—differentiation, Math. Problems Eng., 2014(2014), 5 pages.
  • [20] Sofonea D.F., Some new properties in q—calculus, Gen. Math. , 16(2008), 47-54.
  • [21] Srivastava H.M., Owa S., Univalent Functions, Fractional calculus, and Their Applications, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane, and Toronto, 1989.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.baztech-d2327768-3d8e-4fe0-abd2-e028a621ed33
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.